# SDR MWEA050121

- Difficulty date: November 9, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 56,942 hours, 19,758 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 993780413
- Condition: Temporary
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A TEMPORARY SKIN INSTALLED AT STATION XE182 TO TIP WATCH ITEM NUMBER W000403.  REMOVED AND REPLACED NEW SKIN SECTION.
